# SDR AWXA200700285

- Difficulty date: February 22, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 64,240 hours, 44,641 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 65494913
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND RIGHT WING OUTBOARD RIGHT MAIN LANDING GEAR SUPPORT BEAM FITTING CRACKED, WBL 157.  REPAIRED RIGHT WING OUTBOARD RIGHT MAIN LANDING GEAR SUPPORT BEAM FITTING CRACKED, WBL 157 IAW AWA ER 03-5700-07052-SS4.
